Advanced Search
Article Contents
Article Contents

Zubov's equation for state-constrained perturbed nonlinear systems

Abstract Related Papers Cited by
  • The paper gives a characterization of the uniform robust domain of attraction for a finite non-linear controlled system subject to perturbations and state constraints. We extend the Zubov approach to characterize this domain by means of the value function of a suitable infinite horizon state-constrained control problem which at the same time is a Lyapunov function for the system. We provide associated Hamilton-Jacobi-Bellman equations and prove existence and uniqueness of the solutions of these generalized Zubov equations.
    Mathematics Subject Classification: 93D09, 35F21, 49L25.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Abu Hassan and C. Storey, Numerical determination of domains of attraction for electrical power systems using the method of Zubov, Int. J. Control, 34 (1981), 371-381.


    A. Altarovici, O. Bokanowski and H. Zidani, A general Hamilton-Jacobi framework for nonlinear state-constrained control problems, ESAIM: Control, Optimisation, and Calculus of Variations., 19 (2013), 337-357.doi: 10.1051/cocv/2012011.


    B. Aulbach, Asymptotic stability regions via extensions of Zubov's method. I and II, Nonlinear Anal., Theory Methods Appl., 7 (1983), 1431-1440, 1441-1454.doi: 10.1016/0362-546X(83)90010-X.


    M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Systems and Control: Foundations and Applications, Birkhäuser, Boston, 1997.doi: 10.1007/978-0-8176-4755-1.


    O. Bokanowski, N. Forcadel and H. Zidani, Reachability and minimal times for state constrained nonlinear problems without any controllability assumption, SIAM J. Control Optim., 48 (2010), 4292-4316.doi: 10.1137/090762075.


    R. W. Brockett, Asymptotic stability and feedback stabilization, in Differential Geometric Control Theory (eds. R. W. Brockett, R. S. Millman and H. J. Sussmann), Birkhäuser, Boston, 1983, 181-191.


    F. Camilli, A. Cesaroni, L. Grüne and F. Wirth, Stabilization of controlled diffusions and Zubov's method, Stoch. Dyn., 6 (2006), 373-393.doi: 10.1142/S0219493706001803.


    F. Camilli and L. Grüne, Characterizing attraction probabilities via the stochastic Zubov equation, Discrete Contin. Dyn. Syst. Ser. B, 3 (2003), 457-468.doi: 10.3934/dcdsb.2003.3.457.


    F. Camilli, L. Grüne and F. Wirth, A regularization of Zubov's equation for robust domains of attraction, in Nonlinear Control in the Year 2000, Volume 1 (eds. A. Isidori, F. Lamnabhi-Lagarrigue and W. Respondek), Lecture Notes in Control and Information Sciences, 258, Springer-Verlag, London, 2000, 277-289.doi: 10.1007/BFb0110220.


    F. Camilli, L. Grüne and F. Wirth, A generalization of Zubov's method to perturbed systems, SIAM J. Control Optim., 40 (2001), 496-515.doi: 10.1137/S036301299936316X.


    F. Camilli, L. Grüne and F. Wirth, Control Lyapunov functions and Zubov's method, SIAM J. Control Optim., 47 (2008), 301-326.doi: 10.1137/06065129X.


    F. Camilli and P. Loreti, A Zubov method for stochastic differential equations, NoDEA, 13 (2006), 205-222.doi: 10.1007/s00030-005-0036-1.


    F. H. Clarke, Yu. S. Ledyaev, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer, 1998.


    N. Forcadel, Z. Rao and H. Zidani, State-constrained optimal control problems of impulsive differential equations, Applied Mathematics & Optimization, 68 (2013), 1-19.doi: 10.1007/s00245-013-9193-5.


    R. Genesio, M. Tartaglia and A. Vicino, On the estimation of asymptotic stability regions: State of the art and new proposals, IEEE Trans. Autom. Control, 30 (1985), 747-755.doi: 10.1109/TAC.1985.1104057.


    L. Grüne, An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation, Numer. Math., 75 (1997), 319-337.doi: 10.1007/s002110050241.


    L. Grüne, Asymptotic Behavior of Dynamical and Control Systems under Perturbation and Discretization, Lecture Notes in Mathematics, Vol. 1783, Springer, Heidelberg, 2002.doi: 10.1007/b83677.


    L. Grüne and O. S. Serea, Differential games and Zubov's method, SIAM J. Control Optim., 49 (2011), 2349-2377.doi: 10.1137/100787829.


    N. E. Kirin, R. A. Nelepin and V. N. Bajdaev, Construction of the attraction region by Zubov's method, Differ. Equations, 17 (1981), 1347-1361.


    H. M. Soner, Optimal control problems with state-space constraint I, SIAM J. Cont. Optim., 24 (1986), 552-561.doi: 10.1137/0324032.


    P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness, Adv. Differential Equations, 4 (1999), 275-296.


    P. Soravia, Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints, Differential Integral Equations, 12 (1999), 275-293.


    V. I. Zubov, Methods of A.M. Lyapunov and Their Application, P. Noordhoff, Groningen, 1964.

  • 加载中

Article Metrics

HTML views() PDF downloads(132) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint